Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Densities of sets of integers and transforms of sequences of zeros and ones


Author: Ralph Palmer Agnew
Journal: Trans. Amer. Math. Soc. 85 (1957), 369-389
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0088586-X
MathSciNet review: 0088586
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Aryeh Dvoretzky, Sur les suites d'exposants à densité supérieure finie, C. R. Acad. Sci. Paris vol. 225 (1947) pp. 481-483. MR 0021981 (9:140a)
  • [2] Otto Szász, On products of summability methods, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 257-263. MR 0047152 (13:835d)
  • [3] Marc Zamansky, Sur la sommation des séries divergentes, Paris, 1954, 46 pp. MR 0065658 (16:463d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0088586-X
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society